Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Acne on face, shoulders, growth of facial hair. Hormone tests- normal. Abnormal cycle, testosterone high. Treatment?

i m suffering from terrible acne on my face and soulders for past 6 months and growth of facial hairs. The tests of hormones had also done,all the reports are normal but my ''testosterone" hormones are about 2.82(normal range for women is about 1.75) and my menstrual cycle is also not proper for past few months.i m taking medicines-"AZIWORK-500 , HYDRIL-25 , GINETTE 35".my age is 20 years. Pleaze suggest me what should i do ?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi thanks for writing here.It seems you have got acne due to hormonal imbalance,also there are chances you may have polycystic ovary ,get ultrasonography done for it,avoid junk foods,do regular exercise,loose your weight if you are overweight.As far as treatment is concerned continue with ginnete 35 since it will reduce your testosterone levels.You can apply clindac a gel along with cetaphil cleansing lotion for wash.You can go for chemical peel and laser treatment along with medicenes which will give you additional benifit and clear your acne .
Answered: Fri, 19 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor